EconPapers    
Economics at your fingertips  
 

Quantitative Global Estimates for Generalized Double Szasz‐Mirakjan Operators

Mehmet Ali Özarslan and Hüseyin Aktuğlu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We introduce the generalized double Szász‐Mirakjan operators in this paper. We obtain several quantitative estimates for these operators. These estimates help us to determine some function classes 𝒮 (including some Lipschitz‐type spaces) which provide uniform convergence on the whole domain [0, ∞) × [0, ∞).

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/613258

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:613258

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:613258